Alert archive / New York / Flash Flood Warnings in 2006
Flash Flood Warning 33, NWS New York, NY
NWS New York, NY issued this flash flood warning at Oct 11, 2006, 9:49 PM EDT for Suffolk County, New York. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2006, 9:49 PM EDT (01:49 UTC)
- Expired
- Oct 11, 2006, 11:15 PM EDT
- In force
- 86 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 39 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KOKX 120153 FFWOKX NYC103-120315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 949 PM EDT WED OCT 11 2006 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN SUFFOLK COUNTY IN SOUTHEAST NEW YORK... * UNTIL 1115 PM EDT... * AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FALLING OVER THE WARNED AREA. RAINFALL RATES OF 1 TO 1 1/2 INCHES PER HOUR WILL OCCUR ACROSS THE WARNED AREA...CAUSING FLASH FLOODING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349 $$
2 follow-up statements
000 WGUS71 KOKX 120237 FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1035 PM EDT WED OCT 11 2006 NYC103-120315- SUFFOLK NY- 1035 PM EDT WED OCT 11 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR WESTERN SUFFOLK COUNTY... AT 1024 PM EDT...TRAINED WEATHER SPOTTERS...RADAR ESTIMATES AND LOCAL MESONET DATA ALL REPORTED VERY HEAVY RAINS...PRODUCING FLASH FLOODING OVER THE WARNED AREA. ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CONTINUE ACROSS WESTERN SUFFOLK COUNTY THROUGH 1115 PM...THEN DIMINISH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON NY. LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349 $$ CNJ
000 WGUS71 KOKX 120313 FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1108 PM EDT WED OCT 11 2006 NYC103-120318- SUFFOLK NY- 1108 PM EDT WED OCT 11 2006 ...THE FLASH FLOOD WARNING FOR WESTERN SUFFOLK COUNTY EXPIRES AT 1115 PM EDT... ALTHOUGH LIGHT TO LOCALLY MODERATE SHOWERS WILL CONTINUE TO FALL OVERNIGHT...THE HEAVY RAINS HAVE MOVED NORTH OF THE AREA ENDING THE THREAT OF FLASH FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1115 PM. LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 9:00 PM EDT, 49 minutes earlier.
Area forecast discussion, Oct 11, 9:00 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 900 PM EDT WED OCT 11 2006 .NEAR TERM (OVERNIGHT)... MAIN CHANGE TO THE FORECAST THIS EVENING IS TO DECREASE POPS OVERNIGHT...TAPERING THINGS OFF TO CHC FROM SOUTH TO NORTH AFTER MIDNIGHT AS THETA E ADVECTION PUSHES NORTH OF THE AREA. MODELS WERE A BIT TOO SLOW WITH THE ONSET AND END TIME OF THE WIDESPREAD RAINS...SO BASING UPDATED FORECAST MOSTLY ON RADAR/SAT TRENDS. STEADY OCCASIONAL PRECIPITATION WILL TAPER TO SCT SHOWERS OVERNIGHT AS WARM FRONT/WEAKENING SFC LOW JUST OFF THE DELMARVA MOVE NORTHWARD. ALSO KEPT ISOLD TSTMS IN THE FORECAST...BUT CONFINED TO WESTERN PORTIONS OF THE CWA...WITH OCNL LTNG STRIKES MOVING UP FROM SOUTHERN NJ. WARM FRONTS ALWAYS TRICKY TO FORECAST IN THIS NECK OF THE WOODS AT NIGHT...BUT BELIEVE IT WILL BECOME CAUGHT UP THROUGH LONG ISLAND SOUND BY MORNING...THEN PUSH THROUGH THE REMAINDER OF THE FORECAST AREA. LOWS OVERNIGHT LOOK ON TRACK...WILL JUST TWEAK HOURLY TEMPS AND DEWS TO ACCOUNT FOR CURRENT CONDITIONS. && .SHORT TERM (THURSDAY THROUGH SATURDAY)... MODELS REMAIN FAIRLY SIMILAR THROUGH 12Z FRIDAY...THEN NAM DEVELOPS A LOW NEAR THE VIRGINIA CAPES...AND LIFTS IT TO SOUTHEAST OF CAPE COD BY 0Z SATURDAY...AND THEN BECOME SIMILAR AGAIN THROUGH REMAINDER OF SHORT TERM. 9Z SREF ENSEMBLE MEMBERS PLACE THE NAM IN A MINORITY IN DEVELOPING THIS LOW...WITH THE OPERATIONAL NAM BEING THE FURTHEST EAST OF ANY MEMBER WHICH EVEN DEVELOPS THIS LOW. AS A RESULT HAVE LEANED TOWARDS GFS IN SHORT TERM WHERE DIFFERENCES EXIST WITH NAM...OTHERWISE USED A BLEND. WITH AREA IN WARM SECTOR TO START ON THURSDAY...THEN HAVE COLD FRONTAL PASSAGE IN THE AFTERNOON. HAVE CHANCE POPS IN THE MORNING AHEAD OF THE FRONT (LIKELY FAR E). HOWEVER...BY AFTERNOON HAVE 20 TO 25 KT OF DOWNSLOPE FLOW AND A DRYING BOUNDARY LEVEL SO HAVE OPTED FOR A DRY FORECAST FOR THURSDAY AFTERNOON. ONCE AGAIN GUIDANCE ARE SIMILAR WITH FORECASTED HIGHS SO AGAIN USED A MET/MAV/FWC BLEND. CLOUD COVER INCREASES THURSDAY NIGHT AS DEFORMATION AXIS MOVES ACROSS REGION...THEN HAVE CHANCE POPS MAINLY SOUTHERN AREAS LATE FRIDAY MORNING/EARLY AFTERNOON WITH PASSAGE OF 700 AND 850 MB SHORT WAVE (MAIN ENERGY SOUTH)...BOUNDARY LEVEL FLOW TURNS TO THE SOUTH AHEAD OF THIS WAVE AS WELL ACROSS SOUTHERN REGIONS...HELPING TO SUPPLY LOW LEVEL MOISTURE...BUT REMAINS IN A DOWNSLOPE FLOW ORIENTATION ACROSS NORTHERN AREAS (HENCE ONLY SLIGHT CHANCE POPS THERE). DRIER AND MUCH COOLER AIR THEN BUILD IN FRIDAY NIGHT AND SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST...AND WESTERLY LOW LEVEL FLOW OF 20-30 KT SETS UP ACROSS THE REGION. FWC TEMPERATURES WERE ON THE HIGH SIDE BASED ON 850 TEMPERATURES/LOW LEVEL THICKNESS AND CLOUD COVER EXPECTED FRIDAY...SO USED MAV/MET BLEND FOR TEMPERATURES THROUGH FRIDAY NIGHT...THEN MEX GUIDANCE FOR SATURDAY (MAV/MET GUIDANCE ONLY GOES OUT THROUGH THE 1ST 5 PERIODS). && .LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)... 6Z GFS WAS IN REASONABLE AGREEMENT WITH PREFERRED HPC SOLUTION OF 0Z GFS ENSEMBLE MEAN SOLUTION...WHICH PROVIDED REASONABLE CONTINUITY WITH YESTERDAY/S LINE OF THINKING. 12Z GFS IS A BIT MORE PROGRESSIVE WITH SYSTEMS BY THE END OF THE FORECAST PERIOD...12Z SLOWER...CURRENT FORECAST FAVORS MORE OF THE SLOWER 12Z ECMWF...WHICH IS GOOD GIVEN HISTORICAL STRENGTH OF ECMWF IN LONGER TERM. EXPECT THINGS TO BE DRY THROUGH SUNDAY NIGHT AS HIGH PRESSURE BUILDS OVER NORTHEAST U.S. COULD END UP WITH SOME WARM FRONTAL PRECIPITATION MONDAY (SLIGHT CHANCE) BUT MORE LIKELY MONDAY NIGHT (CHANCE POPS). BOUNDARY THEN STALLS OUT NEAR REGION INTO WEDNESDAY...SO HAVE CHANCE POPS THROUGH THEN. && .AVIATION... WIDESPREAD MVFR TO IFR CONDITIONS WILL CONTINUE THROUGH THE EVENING...DUE TO BOTH LOW CIGS AND LOW VSBYS IN AREAS OF MDT RAIN. ISOLATED TSTMS WILL BE POSSIBLE AS WELL...AFFECTING PRIMARILY THE WESTERN TERMINALS OF EWR/TEB. WEAK SFC LOW WILL MOVE THROUGH THE AREA AROUND MIDNIGHT...BRINGING AN END TO THE STEADY RAIN...BUT IFR TO LOCALLY LIFR CONDITIONS WILL REMAIN THROUGH MUCH OF THE NIGHT DUE TO SATURATED LOW LEVELS. STILL LOOKING FOR IMPROVEMENT TO MVFR CIGS AFTER WARM FRONTAL PASSAGE LATE TONIGHT...DEVIATED FROM GFS MOS GUIDANCE HERE AS IT TENDS TO BE TOO PESSIMISTIC IN THE WARM SECTOR. COLD FRONT PUSHES THROUGH AROUND 15Z NYC AREA...BY 16Z KISP/KBDR... AND 18Z KGON...FOLLOWED BY GUSTY WEST WINDS AND RAPID IMPROVEMENT TO VFR. && .MARINE... SCA HAS BEEN EXPANDED TO INCLUDE WRN LI SOUND AS WELL AS THE EASTERN SOUND THROUGH MIDNIGHT...BASED ON UCONN MYSOUND BUOY DATA WHICH SHOWS EAST WINDS AT 20 KT GUSTING TO 25-30 KT AND SEAS OF 3 TO 6 FT. THESE WINDS SHOULD CONTINUE UNTIL SFC LOW MOVES THROUGH THE AREA AROUND MIDNIGHT...THEN TURN SE AND DIMINISH CONSIDERABLY. OTHERWISE...SCA REMAINS UP FOR MARGINAL WIND AND SEA CONDITIONS ON THE OCEAN WATERS GENERALLY THROUGH FRIDAY MORNING. THE AREA WILL REMAIN UNDER A MODERATE EASTERLY FLOW TONIGHT AS WE ARE CAUGHT BETWEEN HIGH PRESSURE OVER EASTERN CANADA...A WEAK AREA OF LOW PRESSURE MOVING NORTHWARD OFF THE MID ATLANTIC COAST...AND A STRONGER LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION. MODELS HAVE COME INTO VERY GOOD AGREEMENT THROUGH ABOUT 48 HOURS WITH A WARM FRONT APPROACHING FROM THE SOUTH TONIGHT...PUSHING NORTH OF THE AREA THU MORNING...FOLLOWED BY A STRONG COLD FRONTAL PASSAGE THU AFTERNOON. WINDS ALOFT INCREASE A BIT THIS EVENING (BEFORE SUBSIDING AFTER MIDNIGHT)...SO HAVE OPTED TO LEAVE THE SCA UP FOR WINDS AND SEAS AS OPPOSED TO JUST SEAS WITH MORE OF A DRY ADIABATIC FLOW OVER THE WARMER OCEAN WATERS. THERE MAY BE A FEW HOURS LATE TONIGHT AND THU MORNING THAT SEAS FALL BELOW SCA LEVELS...BUT WILL COME UP AGAIN DURING THE AFTERNOON AS A QUICK SURGE OF COLD AIR ADVECTION BEHIND THE FRONT WILL BRING WINDS AND SEAS BACK TO SCA LEVELS...ESPECIALLY EAST OF FIRE ISLAND INLET. ON FRIDAY...HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST KEEPING CONDITIONS BELOW SCA LEVELS THROUGH MON. ALTHOUGH THERE WAS SOME MINOR COASTAL FLOODING ALONG THE SOUTH SHORE OF LONG ISLAND THIS MORNING...THE LOWER OF THE 2 ASTRONOMICAL HIGH TIDES OCCURS TONIGHT. TIDAL DEPARTURES ARE CURRENTLY RUNNING 1 1/2 TO 2 FT ABOVE NORMAL...BUT 2 TO 2 1/2 FT IS NEEDED TO REACH MINOR COASTAL FLOODING LEVELS TONIGHT...THEREFORE NO SERIOUS PROBLEMS ARE EXPECTED. A FEW LOCATIONS MAY JUST REACH MINOR COASTAL FLOODING LEVELS AROUND HIGH TIDE OVERNIGHT. HIGH TIDE ON THU AFTERNOON IS AROUND 1 PM ON THE SOUTH SHORE (AROUND 4 PM ON LI SOUND). IT CURRENTLY LOOKS LIKE WE WILL REMAIN BELOW MINOR COASTAL FLOODING LEVELS FOR THAT TIDE CYCLE. && .HYDROLOGY... EXPECT AROUND A HALF AN INCH OF RAINFALL AHEAD OF WARM FRONT OVERNIGHT...WITH LOCALLY HEAVIER AMOUNTS IN ANY THUNDERSTORMS/STRONGER CONVECTION. THEN ANOTHER TENTH TO QUARTER OF AN INCH WITH LOW-MID LEVEL SHORTWAVE PASSAGE ON FRIDAY. THIS RAINFALL WILL HAVE NO SIGNIFICANT IMPACT ON AREA RIVER/STREAM/CREEK LEVELS. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NJ...NONE. NY...NONE. MARINE...SMALL CRAFT ADVISORY FOR ANZ355 UNTIL 8 AM THURSDAY. ...SMALL CRAFT ADVISORY FOR ANZ330-335 UNTIL MIDNIGHT THURSDAY. ...SMALL CRAFT ADVISORY FOR ANZ350-353 UNTIL 8 AM FRIDAY. &&
Hazardous weather outlook, Oct 11, 4:26 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 426 AM EDT WED OCT 11 2006 CTZ005>012-NJZ002>006-011-NYZ067>081-120830- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 426 AM EDT WED OCT 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ350-353-355-120830- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 426 AM EDT WED OCT 11 2006 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR WIND GUSTS TO 25 KT...AND SEAS OF 4 TO 6 FT. TIDAL DEPARTURES OF 1 TO 1 1/2 FEET ABOVE NORMAL MAY RESULT IN MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ335-338-120830- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 426 AM EDT WED OCT 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT TIDAL DEPARTURES OF 1 TO 1 1/2 FEET ABOVE NORMAL MAY RESULT IN MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ330-120830- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 426 AM EDT WED OCT 11 2006 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY AND TONIGHT FOR WIND GUSTS TO 25 KT. TIDAL DEPARTURES OF 1 TO 1 1/2 FEET ABOVE NORMAL MAY RESULT IN MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:40 PM EDT | Frost Advisory | OKX | Orange, Putnam, Rockland, Westchester | 17 hr |
| Oct 12, 3:40 PM EDT | Freeze Watch | OKX | Orange, Putnam, Rockland, Westchester | 13 hr |
Nearby
Flash Flood Warnings in New York, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.